Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Wiltshire, R. J. (2008) Potential Symmetry Properties of a Family of Equations Occuring in Ice Sheet Dynamics. Pure and Applied Geophysics, 165 (8). pp. 1643-1661. ISSN 0033-4553

Díaz Díaz, Jesús Ildefonso and Wiltshire, R. J. (2006) Similarity solutions of an equation describing ice sheet dynamics. Physica D-Nonlinear Phenomena, 216 (2). pp. 319-326. ISSN 0167-2789

This list was generated on Mon Sep 1 03:38:12 2014 CEST.